Open Access
Translator Disclaimer
Jan. 2001 Homotopy groups of the homogeneous spaces $F_4/G_2$, $F_4/\mathrm {Spin}(9)$ and $E_6/F_4$
Yoshihiro Hirato, Hideyuki Kachi, Mamoru Nimura
Proc. Japan Acad. Ser. A Math. Sci. 77(1): 16-19 (Jan. 2001). DOI: 10.3792/pjaa.77.16

Abstract

In this paper we calculate 2-primary components of homotopy groups of the homogeneous spaces $F_4/G_2$, $F_4/\mathrm{Spin}(9)$ and $E_6/F_4$.

Citation

Download Citation

Yoshihiro Hirato. Hideyuki Kachi. Mamoru Nimura. "Homotopy groups of the homogeneous spaces $F_4/G_2$, $F_4/\mathrm {Spin}(9)$ and $E_6/F_4$." Proc. Japan Acad. Ser. A Math. Sci. 77 (1) 16 - 19, Jan. 2001. https://doi.org/10.3792/pjaa.77.16

Information

Published: Jan. 2001
First available in Project Euclid: 23 May 2006

zbMATH: 0998.55006
MathSciNet: MR1812742
Digital Object Identifier: 10.3792/pjaa.77.16

Subjects:
Primary: 55Q52
Secondary: 57T20

Rights: Copyright © 2001 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.77 • No. 1 • Jan. 2001
Back to Top